Alert archive / Kentucky / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 152, NWS Louisville, KY

August 5, 2005Madison County, Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Aug 5, 2005, 4:16 PM EDT for Madison County, Kentucky. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 5, 2005, 4:16 PM EDT (20:16 UTC)
Expired
Aug 5, 2005, 4:45 PM EDT
In force
29 min
Issued by
NWS Louisville, KY
Area
Counties, with a storm outline in the text

County Madison County, KY

The radar

The Jackson,KY radar (KJKL), 80 km from the middle of the area, began a volume at 20:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.3 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2005-08-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 848 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2005-08-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -30 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
848 J/kg
Mixed-layer CIN
-80 J/kg
Mixed-layer LCL
1252 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
-30 m²/s²
0-3 km storm-relative helicity
-29 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLMK 052016
SVRLMK
KYC151-052045-
/O.NEW.KLMK.SV.W.0152.050805T2016Z-050805T2045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
416 PM EDT FRI AUG 5 2005

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MADISON COUNTY IN EAST CENTRAL KENTUCKY

* UNTIL 445 PM EDT

* AT 414 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
SEVERE THUNDERSTORM CAPABLE OF PRODUCING 60 MPH WINDS AND NICKEL 
SIZE HAIL.  THIS STORM WAS LOCATED NEAR KINGSTON..AND MOVING 
SOUTHWEST AT 8 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  KINGSTON BY 430 PM
  BEREA BY 440 PM

REPORT SEVERE WEATHER TO YOUR NEAREST LOCAL LAW ENFORCEMENT AGENCY
AND HAVE THEM RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN LOUISVILLE.

LAT...LON 3761 8415 3768 8417 3763 8437 3753 8427

$$

JSD
2 follow-up statements
000 
WWUS53 KLMK 052035
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
435 PM EDT FRI AUG 5 2005

KYC151-052045-
/O.CON.KLMK.SV.W.0152.000000T0000Z-050805T2045Z/
MADISON KY-
435 PM EDT FRI AUG 5 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 445 PM EDT FOR
SOUTHERN MADISON COUNTY...

AT 431 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.
 THIS STORM WAS LOCATED NEAR KINGSTON...OR ABOUT 30 MILES SOUTH OF
LEXINGTON...MOVING SOUTHWEST AT 5 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  BEREA BY 445 PM EDT

REPORT SEVERE WEATHER TO YOU NEAREST LOCAL LAW ENFORCEMENT AGENCY 
AND HAVE THEM RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE 
OFFICE IN LOUISVILLE.

LAT...LON 3761 8415 3768 8417 3763 8437 3753 8427

$$

MJ
000 
WWUS53 KLMK 052045
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
445 PM EDT FRI AUG 5 2005

KYC151-052055-
/O.EXP.KLMK.SV.W.0152.000000T0000Z-050805T2045Z/
MADISON KY-
445 PM EDT FRI AUG 5 2005

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN MADISON COUNTY
EXPIRES AT 445 PM EDT...

AT 444 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE 
STORM THAT PROMPTED THE WARNING FOR MADISON COUNTY HAD WEAKENED 
BELOW SEVERE LIMITS.  MODERATE TO HEAVY RAIN WILL CONTINUE ACROSS 
THE SOUTHER PART OF THE COUNTY FOR THE NEXT HOUR OR SO.

REPORT SEVERE WEATHER TO YOUR NEAREST LOCAL LAW ENFORCEMENT AGENCY 
AND HAVE THEM RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE 
OFFICE IN LOUISVILLE.

LAT...LON 3761 8415 3768 8417 3763 8437 3753 8427

$$

MJ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 5, 2:00 PM EDT, 2 hours 16 minutes earlier.

Area forecast discussion, Aug 5, 2:00 PM EDT, 2 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
200 PM EDT FRI AUG 5 2005

SHORT TERM (TODAY AND TONIGHT)...

THIS AFTERNOON...

WITH NAM FORECASTED LIS OF UP TO -7...AND LITTLE CIN APPARENT ON
FORECAST SOUNDINGS FOR THIS AFTERNOON...SCATTERED THUNDERSTORMS WILL
INCREASE IN COVERAGE BY LATE AFTERNOON. CURRENTLY...A WEAK COLD
FRONT LIES ROUGHLY ALONG THE OHIO RIVER. THIS WILL ONLY SLOWLY MOVE
SOUTH AND THEN WASH OUT BY TOMORROW MORNING. BEST DEWPOINTS AND
POTENTIAL TEMPERATURES LIE ALONG THE OHIO RIVER...AND ISOLATED
CONVECTION HAS ALREADY BEGUN ACROSS THE BLUEGRASS REGION AND OUR
SOUTHEASTERN COUNTIES. SOME STORMS MAY PRODUCE BRIEF STRONG WIND
GUSTS.

WITH AXIS OF 500 MB RIDGE RIGHT OVER LOWER OHIO VALLEY. STEERING
WINDS ARE QUITE WEAK AND THUNDERSTORMS WILL REMAIN NEARLY
STATIONARY. AS INITIAL STORMS WEAKEN...OUTFLOW MAY AID DISCRETE
PROPAGATION OF INDIVIDUAL CELLS.

OVERNIGHT...

AS HIGH PRESSURE MOVES EAST ACROSS THE GREAT
LAKES...SLOW MOVING COLD FRONT WILL DISSIPATE ACROSS SOUTHERN
KENTUCKY THUNDERSTORM COVERAGE WILL DIMINISH AS BOUNDARY LAYER
STABILIZES.

SATURDAY...

ALTHOUGH REMNANTS OF COLD FRONT WILL LIE JUST TO OUR
SOUTH...LESS HUMID AIR WILL REMAIN NORTH TOWARDS CENTRAL INDIANA.
WILL CONTINUE WITH CHANCE OF AFTERNOON THUNDERSTORMS...WITH GREATER
CHANCES TO OUR SOUTH.

.LONG TERM (SAT NIGHT-FRIDAY)...
PER GFS/ECMWF SOLUTIONS A GENERAL WEAKNESS IN THE 500MB HEIGHT FIELD
WILL REMAIN OVER THE OHIO VALLEY DURING MUCH OF THE LONG TERM
PERIOD...SANDWICHED BETWEEN STRONG UPPER RIDGING OVER SWRN CONUS AND
OVER WRN ATLANTIC BASIN. ENVIRON THROUGH WED REMAINS FAVORABLE FOR
DIURNAL TSRA DEVELOPMENT IN THE REGION.

MODELS SHOWING AN INVERTED SFC TROF DEVELOPING OVER THE AREA SUN-TUE
WHICH MAY SLIGHTLY ENHANCE DIURNAL CONVECTIVE CHANCES ABOVE
CLIMATOLOGY. OF MOST PARTICULAR INTEREST...SLOW MOVING UPPER LOW IN
GULF STATES FCST BY NAM/GFS TO LIFT NORTHWARD TOWARD THE REGION
SUNDAY...THEN KIND OF DISSIPATE INTO THE BROAD 500MB TROFINESS
MONDAY. GFS/ETA MOS POPS NOW SHOWING VALUES ABOVE 40% FOR SUN
AFTN/EVE. LIFT AHEAD OF THIS FEATURE APPEARS BEST FOCUSED OVER SRN
KY ON SUNDAY...SO WILL INCR POPS THERE TO 40%...LEAVING 30S
ELSEWHERE FOR NOW. ENSEMBLE SPREADS SHOWING HIGHEST UNCERTAINTY
REGARDING PCPN CHANCES FOR MON AFTN/EVE PERIOD...LIKELY CENTERED
AROUND WHETHER OR NOT THAT GULF STATES LOW WILL STAY TOGETHER OR
NOT. LATEST NAM SHOWING SOME LIFT OVER THE REGION MONDAY...SO WILL
ENHANCE DIURNAL POPS ONE LEVEL TO 40%.

UPPER RIDGING LOOKS TO REASSERT ITSELF THU/FRI WHICH WOULD LIKELY
LEAD TO AN INCREASE IN MAX TEMPS SEEN IN GFS ENSEMBLE MOS DATA.
LOWER K-INDICES FCST TO MOVE INTO REGION THU AS UPPER RIDGING
BECOMES MORE PROMINENT. WILL CONTINUE DRY FCST FOR THU-FRI.

REGARDING TEMPERATURES DURING THE LONG TERM PERIOD...CURRENT FCST OF
UPPER 80S/AROUND 90 SEEMS REASONABLE...WITH A WARMING TREND FOR
THU/FRI. CS

&&

.LMK WATCHES/WARNINGS/ADVISORIES...

.IN...NONE.
.KY...NONE.

&&

AB/AL
Hazardous weather outlook, Aug 5, 11:11 AM EDT, 5 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
1111 AM EDT FRI AUG 5 2005

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-061515-
ORANGE-WASHINGTON-SCOTT-JEFFERSON-DUBOIS-CRAWFORD-PERRY-HARRISON-
FLOYD-CLARK-HANCOCK-BRECKINRIDGE-MEADE-OHIO-GRAYSON-HARDIN-
BULLITT-OLDHAM-TRIMBLE-HENRY-SHELBY-FRANKLIN-SPENCER-ANDERSON-
WOODFORD-FAYETTE-BOURBON-NICHOLAS-NELSON-MERCER-JESSAMINE-LARUE-
MARION-BOYLE-GARRARD-MADISON-BUTLER-EDMONSON-HART-GREEN-TAYLOR-
CASEY-LINCOLN-LOGAN-WARREN-SIMPSON-ALLEN-BARREN-MONROE-METCALFE-
ADAIR-RUSSELL-CUMBERLAND-CLINTON-
1103 AM EDT FRI AUG 5 2005 /1003 AM EST FRI AUG 5 2005/ /1003 AM
CDT FRI AUG 5 2005/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A WEAK COOL FRONT WILL MOVE SOUTHWARD ACROSS THE REGION TODAY.
THIS FRONT COULD TRIGGER SCATTERED THUNDERSTORMS THIS AFTERNOON AND
EVENING. ANY STORMS THAT DEVELOP WILL TEND TO BE SLOW
MOVING...THEREFORE COULD PRODUCE A PERIOD OF HEAVY RAINFALL.
LIGHTNING AND GUSTY WINDS TO NEAR 45 OR 50 MPH ARE POSSIBLE IN THE
STRONGER STORMS...THOUGH NO SEVERE STORMS ARE EXPECTED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

RESIDUAL THUNDERSTORMS WILL BE POSSIBLE DURING THE AFTERNOON AND
EVENING HOURS ON SATURDAY ACROSS SOUTH CENTRAL KENTUCKY. THEN AS
GULF MOISTURE RETURNS TO THE REGION...ISOLATED AFTERNOON AND EVENING
THUNDERSTORMS WILL BE POSSIBLE ACROSS THE ENTIRE OUTLOOK AREA SUNDAY
THROUGH WEDNESDAY. AT THIS TIME NO SEVERE THUNDERSTORMS ARE EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

CS

In the hours before

Special weather statement, Aug 5, 3:39 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
339 PM EDT FRI AUG 5 2005

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-052030-
ADAIR KY-ALLEN KY-ANDERSON KY-BARREN KY-BOURBON KY-BOYLE KY-
BRECKINRIDGE KY-BULLITT KY-BUTLER KY-CASEY KY-CLARK IN-CLARK KY-
CLINTON KY-CRAWFORD IN-CUMBERLAND KY-DUBOIS IN-EDMONSON KY-
FAYETTE KY-FLOYD IN-FRANKLIN KY-GARRARD KY-GRAYSON KY-GREEN KY-
HANCOCK KY-HARDIN KY-HARRISON IN-HARRISON KY-HART KY-HENRY KY-
JEFFERSON IN-JEFFERSON KY-JESSAMINE KY-LARUE KY-LINCOLN KY-LOGAN KY-
MADISON KY-MARION KY-MEADE KY-MERCER KY-METCALFE KY-MONROE KY-
NELSON KY-NICHOLAS KY-OHIO KY-OLDHAM KY-ORANGE IN-PERRY IN-
RUSSELL KY-SCOTT IN-SCOTT KY-SHELBY KY-SIMPSON KY-SPENCER KY-
TAYLOR KY-TRIMBLE KY-WARREN KY-WASHINGTON IN-WASHINGTON KY-
WOODFORD KY-
INCLUDING THE CITIES OF...ALBANY...BARDSTOWN...BEAVER DAM...
BOWLING GREEN...CAMPBELLSVILLE...COLUMBIA...CORYDON...CYNTHIANA...
DANVILLE...ELIZABETHTOWN...ENGLISH...FRANKFORT...FRANKLIN...
GEORGETOWN...GLASGOW...HARDINSBURG...HARRODSBURG...JAMESTOWN...
JASPER...JEFFERSONVILLE...LAWRENCEBURG...LEITCHFIELD...LEXINGTON...
LOUISVILLE...MADISON...MOUNT WASHINGTON...MUNFORDVILLE...
NEW ALBANY...PARIS...RICHMOND...RUSSELLVILLE...SCOTTSVILLE...
SHELBYVILLE...SPRINGFIELD...STANFORD...TAYLORSVILLE...TELL CITY...
TOMPKINSVILLE...VERSAILLES...WINCHESTER
339 PM EDT (239 PM CDT) FRI AUG 5 2005

...STRONG STORMS IN THE AREA THIS AFTERNOON...

SCATTERED THUNDERSTORMS WILL DEVELOP OVER PORTIONS OF SOUTHERN
INDIANA AND CENTRAL KENTUCKY THROUGH 430 PM EDT (330 PM CDT). THE
STORMS ARE MOST NUMEROUS IN THE FOLLOWING AREAS:

NELSON COUNTY NEAR BARDSTOWN...
CRAWFORD COUNTY WEST OF ENGLISH...
ALONG THE GARRARD/MERCER COUNTY LINE...
NEAR RICHMOND IN MADISON COUNTY...
EAST OF CARLISLE IN NICHOLAS COUNTY...
GRAYSON COUNTY SOUTH OF NOLIN LAKE...
ALONG THE JEFFERSON/SHELBY/SPENCER COUNTY LINE...

THESE STORMS WILL BE SLOW MOVING...SO LOCALLY HEAVY RAINS ARE
POSSIBLE WITH RAINFALL AMOUNTS FROM 1 TO 2 INCHES IN SOME CASES.
WATCH FOR PONDING WATER ON ROADWAYS IN HEAVY RAIN. ALSO...NEAR ANY
STORMS THAT DEVELOP...HAIL...GUSTY WINDS TO 50 MPH AND LIGHTNING ARE
POSSIBLE. A FEW OF THESE STORMS COULD BECOME STRONG OR EVEN SEVERE.

VISIT WEATHER.GOV/LOUISVILLE ON THE INTERNET OR LISTEN TO NOAA
WEATHER RADIO FOR ADDITIONAL INFORMATION.

CS
Local storm report, Aug 5, 3:46 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
346 PM EDT FRI AUG 05 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0336 PM     TSTM WND DMG     WEST FORK               38.23N 86.53W
08/05/2005                   CRAWFORD           IN   LAW ENFORCEMENT

            SEVEREAL TREES DOWN IN THE AREA

&&
Local storm report, Aug 5, 3:47 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
347 PM EDT FRI AUG 05 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0339 PM     HAIL             1 E BURGIN              37.75N 84.75W
08/05/2005  1.00 INCH        MERCER             KY   TRAINED SPOTTER

            UP TO QUARTER SIZE HAIL

&&
Local storm report, Aug 5, 4:05 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
405 PM EDT FRI AUG 05 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     HAIL             7 SW ENGLISH            38.26N 86.55W
08/05/2005  0.88 INCH        CRAWFORD           IN   TRAINED SPOTTER

            NICKEL SIZED HAIL FELL ALONG WEST STATE ROAD SOUTHWEST OF
            ENGLISH.

&&

JSD
Special weather statement, Aug 5, 4:11 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
411 PM EDT FRI AUG 5 2005

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-052115-
ADAIR KY-ALLEN KY-ANDERSON KY-BARREN KY-BOURBON KY-BOYLE KY-
BRECKINRIDGE KY-BULLITT KY-BUTLER KY-CASEY KY-CLARK IN-CLARK KY-
CLINTON KY-CRAWFORD IN-CUMBERLAND KY-DUBOIS IN-EDMONSON KY-
FAYETTE KY-FLOYD IN-FRANKLIN KY-GARRARD KY-GRAYSON KY-GREEN KY-
HANCOCK KY-HARDIN KY-HARRISON IN-HARRISON KY-HART KY-HENRY KY-
JEFFERSON IN-JEFFERSON KY-JESSAMINE KY-LARUE KY-LINCOLN KY-LOGAN KY-
MADISON KY-MARION KY-MEADE KY-MERCER KY-METCALFE KY-MONROE KY-
NELSON KY-NICHOLAS KY-OHIO KY-OLDHAM KY-ORANGE IN-PERRY IN-
RUSSELL KY-SCOTT IN-SCOTT KY-SHELBY KY-SIMPSON KY-SPENCER KY-
TAYLOR KY-TRIMBLE KY-WARREN KY-WASHINGTON IN-WASHINGTON KY-
WOODFORD KY-
INCLUDING THE CITIES OF...ALBANY...BARDSTOWN...BEAVER DAM...
BOWLING GREEN...CAMPBELLSVILLE...COLUMBIA...CORYDON...CYNTHIANA...
DANVILLE...ELIZABETHTOWN...ENGLISH...FRANKFORT...FRANKLIN...
GEORGETOWN...GLASGOW...HARDINSBURG...HARRODSBURG...JAMESTOWN...
JASPER...JEFFERSONVILLE...LAWRENCEBURG...LEITCHFIELD...LEXINGTON...
LOUISVILLE...MADISON...MOUNT WASHINGTON...MUNFORDVILLE...
NEW ALBANY...PARIS...RICHMOND...RUSSELLVILLE...SCOTTSVILLE...
SHELBYVILLE...SPRINGFIELD...STANFORD...TAYLORSVILLE...TELL CITY...
TOMPKINSVILLE...VERSAILLES...WINCHESTER
411 PM EDT (311 PM CDT) FRI AUG 5 2005

...STRONG STORMS IN THE AREA THIS AFTERNOON...

SCATTERED THUNDERSTORMS WILL DEVELOP OVER PORTIONS OF SOUTHERN
INDIANA AND CENTRAL KENTUCKY THROUGH 5 PM EDT (4 PM CDT). THE
STORMS ARE MOST NUMEROUS IN THE FOLLOWING AREAS:

NORTHERN PERRY COUNTY NEAR I-64...
NEAR AND JUST NORTH OF BOWLING GREEN...
NORTHERN NELSON COUNTY...
SOUTHERN PORTIONS OF GARRARD AND MADISON COUNTIES NEAR I-75...
EASTERN FRANKLIN COUNTY...

THESE STORMS WILL BE SLOW MOVING...SO LOCALLY HEAVY RAINS ARE
POSSIBLE WITH RAINFALL AMOUNTS FROM 1 TO 2 INCHES IN SOME CASES.
WATCH FOR PONDING WATER ON ROADWAYS IN HEAVY RAIN. ALSO...NEAR ANY
STORMS THAT DEVELOP...HAIL...GUSTY WINDS TO 50 MPH AND LIGHTNING ARE
POSSIBLE. A FEW OF THESE STORMS COULD BECOME STRONG OR EVEN SEVERE.

VISIT WEATHER.GOV/LOUISVILLE ON THE INTERNET OR LISTEN TO NOAA
WEATHER RADIO FOR ADDITIONAL INFORMATION.

CS
Local storm report, Aug 5, 4:12 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
412 PM EDT FRI AUG 05 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0208 PM     TSTM WND DMG     4 S LOUISVILLE          38.17N 85.74W
08/05/2005                   JEFFERSON          KY   BROADCAST MEDIA

            CHAUTAUQUA AIRLINES BUILDING AT LOUISVILLE INTERNATIONAL
            AIRPORT DAMAGED BY THUNDERSTORM WINDS...RELAYED BY LOCAL
            MEDIA. NORTHERN CORNER OF THE BUILDING COLLAPSED. NO
            INJURIES.

&&

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 5, 1:42 PM EDTSevere Thunderstorm WarningLMKMonroe33 min
Aug 5, 1:45 PM EDTSevere Thunderstorm WarningLMKFayette30 min
Aug 5, 2:00 PM EDTSevere Thunderstorm WarningLMKJefferson31 min
Aug 5, 3:02 PM EDTSevere Thunderstorm WarningLMKGrayson28 min
Aug 5, 4:23 PM EDTSevere Thunderstorm WarningLMKNelson37 min
Aug 5, 4:56 PM EDTSevere Thunderstorm WarningLMKLogan35 min
Aug 5, 5:07 PM EDTSevere Thunderstorm WarningLMKHart38 min
Aug 5, 5:45 PM EDTSevere Thunderstorm WarningLMKHart46 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.